# SDR ASAA2013060194937

- Difficulty date: June 1, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 20,025 hours, 6,261 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Warning Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE WARNING APPEARED ON GROUND ON BOTH CAPT AND F/O EHSI.  ACFT GROUNDED.  FMCS COMPUTER 1 & 2 CBS WERE PULLED AND REST, FMCS WORKED NORMALLY.
